# SDR AUS20021058

- Difficulty date: September 17, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 603300002
- Condition: Fod
- Location: Rudder Structure
- Part time: 6,881 cycles
- Component: Rudder Structure
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER DAMAGED BY ANOTHER AIRCRAFT TAXIING PAST. THE RUDDER SKINWAS DENTED AND BUCKLED AT THE MID POINT OF THE TRAILING EDGE. DURING DISASSEMBLY FOR REPAIR A PORTION OF THE RIB WAS ALSO DAMAGED.
